# SDR 2025FA0000053

- Difficulty date: January 24, 2025
- Submitted: January 25, 2025
- Operation: General aviation
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Nlg
- Component: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

THE NOSEWHEEL GEAR DOWN INDICATOR LIGHT FAILED TO ILLUMINATE. THE ACTUAL NOSEWHEEL HAD COME DOWN AND LOCKED, BUT WITH NO INDICATION TO THE PILOT OF ITS STATUS, AND EMERGENCY WAS DECLARED. THE PLANE LANDED WITHOUT INCIDENT.
